I was diagnosed with 55-60% ejection fraction in my left ventricle.
I am taking 15 mg. Lisinopril and very little Bystolic about 1.5 mg. for my high blood pressure. This all started in Jan of this year.
What are the measures that I can take to help this condition? I am tired all of the time and the tiredness is very difficult to deal with.
First thing I would do is address your sleep disorder, Getting enough sleep can mean a lot. Diastolic Dysfunction means your heart is stiff and does not fill with enough oxygenated blood between beats. The meds we take slow our heart rate and relax your heart so it has time to fill properly. But the sad part is some side effects of the meds are fatigue. It is worth talking to your cardio doctor maybe you can try another med that does not effect you as bad. You also would want to talk to your doctor about exercise .
I have dealt with diastolic dysfunction for the past twenty years but if managed correctly you can live a normal life. D-D is still a type of heart failure even with a normal EF and can causes fatigue. It is very important to work with your doctors and take the meds.
I refused the statin drug. I do take coq10 and it says Ubiquinol on it.
I am going to request an appointment and ask for another med due to fatigue and request a physical also. I will talk to him about exercise.
I have had problem with sleep for the last 15 years. I am now taking 1 mg of loraazepam and it seems to work and my heart doctor is not opposed as long as I do not go over that amount. I am working with a bioenergetics BMD and she wants to get me off the lorazapam. I would like to do that also. She recommends melatonin and something called deep sleep. I will be trying those next week. I will be making an appointment with my doctor for a physical and talk to him about my meds.
You say:. The meds we take slow our heart rate and relax your heart so it has time to fill properly
Good info. my pulse was reduced from high 70s' to low 60s' first by amiodarone, then by propafenone for 2.5 years in all.. Two weeks after getting a stent (RCA 95% block) in May I was taken off propa and my pulse remains steady six weeks later at low 60's. I begin to question: did I ever need those powerful drugs at all?
I found out I had DD this past May after I went to the emergency room for chest pains. I had an echo done and a stress test. Stress test showed I had developed hypertension cuz my bp went up to 180/100 and echo said I had DD stage one. E/A ratio was .7 but I wasn't even told this. I found all this out cuz I had asked the nurse to get me copies. I had been told the reports were negative. I still have chest pains and chest cramping and I'm on 5 mg listen opril and I have shortness of breath. Also I just found out in 2011 I had an echo that showed early stages DD but they never told me about that either. After I saw this last echo I asked the nurse practitioner why was I told the results were negative she said they were saying the results were negative for any blockages. So these doctors don't even tell you if you have DD! And the bad thing about exercise is the bottom bp # goes up high in the nineties and 100's when it should go down and the heart starts beating too fast.
I saw your comment online. I have recently been diagnosed with DD and you said that you have been living with it for 20 years. I have to say your comment has been probably the most enlightening thing for me. I am wondering if you could give me more insight? I know it has been some time since you posted so I hope this message gets to ya.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.